Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
laurabee

Doxy + Yasmin causing increased Oily skin + hair?

Recommended Posts

Hi :)

I have mild to moderate acne that decided to rear its ugly head again after Dianette stopped working as well as it did.

So back in Oct i started Yasmin (so i am unsure as to how this will help my acne yet), however i recently started Doxycycline (generic version) in Dec, and about a week after i started this i noticed that my skin had become more oilier than usual and the worst thing being very oily hair almost like there is a waxy buildup that is very hard to get rid of . I have always had oily skin and hair - (comes with the acne territory sometimes i know!) lol but this is very different.

I was wondering if anyone has ever experienced this or could it be that the antibiotic is interfering with the yasmin? I'm getting spotting also. I know that antibiotics can interfere with birth control but can it interfere with the antiandrogenic activity of yasmin?

Will this calm down over time?

I was on dianette and minocin years ago and never had this problem :confused:

Edited by laurabee

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×